# SDR ABXA20170705078

- Difficulty date: July 5, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767281
- Aircraft serial: 22790
- Aircraft time: 60,080 hours, 43,667 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114T022317
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT WING LEADING EDGE UPPER SPLICE PLATE AT LEADING EDGE LWS 456. THE SPLICE PLATE WAS REPAIRED. AIRPLANE WAS GROUNDED.
